Midol (Bayer) - Single Pack

Sold out
NEW PRODUCT

Price:
$0.99
Get Free Shipping on orders over $75.00
&
You save:

- $-0.99 ()

SOLD OUT - Notify Me When Available

We’re sorry this product is out of stock.
Here are great in stock alternatives:


Provides up to six hours of multi-symptom period relief so you can get back to being you!

Overview:
You feel it coming on. But this time you’re not worried. Pick up your Midol® Complete and be on your way to relief from all kinds of period symptoms, including cramps, bloating, fatigue, water-weight gain, backache, muscle ache and headache.

Product Details:

  • Up to six hours of period symptom relief
  • Relieves period cramps, bloating, water-weight gain, fatigue, muscle ache, backache and headache
  • Contains acetaminophen (a pain reliever), as well as caffeine (a diuretic) and pyrilamine maleate (an antihistamine) to fight fatigue and bloating
  • Available in easy-to-take caplets
  • Recommended for both adults and children 12 years or older

Active ingredients (in each caplet): Acetaminophen 500 mg, Caffeine 60 mg, Pyrilamine maleate 15 mg

NEW PRODUCT

Why Choose Us

You may also like